# SDR QR9R2024100800001

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724309816
- Aircraft time: 3,469 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Faulted
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE AT HOVER, THE #2 SYSTEM ON CAD DISPLAYED AN OVERSPEED FAIL. BACK IN PARKING, MAINTENANCE RESET THE CIRCUIT BREAKER WHICH DID NOT CORRECT THE ISSUE. REMOVED AND REPLACED DOUBLE SENSOR IAW 77-11-00-900-801-A01; T/P MOC SUCCESSFULLY COMPLETED.
